Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 6423735, 6 pages
http://dx.doi.org/10.1155/2016/6423735
Research Article

Characterizations of Fuzzy Ideals in Coresiduated Lattices

1College of Science, Xi’an University of Science and Technology, Xi’an 710054, China
2School of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710119, China

Received 27 January 2016; Revised 30 June 2016; Accepted 3 July 2016

Academic Editor: Remi Léandre

Copyright © 2016 Yan Liu and Mucong Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hajek, Metamathematics of Fuzzy Logic, Kluwer Academic, Lodon, UK, 1998.
  2. F. Esteva and L. Godo, “Monoidal t-norm based logic: towards a logic for left-continuous t-norms,” Fuzzy Sets and Systems, vol. 124, no. 3, pp. 271–288, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. L. Cignoli, I. M. D'Ottaviano, and D. Mundici, Algebraic Foundations of Many-Valued Reasoning, vol. 7, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. C. Chang, “Algebraic analysis of many valued logics,” Transactions of the American Mathematical Society, vol. 88, pp. 467–490, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. J. Wang, Introduction to Mathematical Logic and Resolution Principle, Science Press, Beijing, China, 2nd edition, 2006 (Chinese).
  6. D. W. Pei, “On equivalent forms of fuzzy logic systems NM and IMTL,” Fuzzy Sets and Systems, vol. 138, no. 1, pp. 187–195, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Turunen, “Boolean deductive systems of BL-algebras,” Archive for Mathematical Logic, vol. 40, no. 6, pp. 467–473, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Haveshki, A. B. Saeid, and E. Eslami, “Some types of filters in BL algebras,” Soft Computing, vol. 10, no. 8, pp. 657–664, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. B. V. Gasse, G. Deschrijver, C. Cornelis, and E. E. Kerre, “Filters of residuated lattices and triangle algebras,” Information Sciences, vol. 180, no. 16, pp. 3006–3020, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Z. Liu and K. T. Li, “Boolean filters and positive implicative filters of residuated lattices,” Information Sciences, vol. 177, no. 24, pp. 5725–5738, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. J. Zhou and B. Zhao, “Stone-like representation theorems and three-valued filters in R0-algebras (nilpotent minimum algebras),” Fuzzy Sets and Systems, vol. 162, no. 1, pp. 1–26, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. C. Zheng and G. J. Wang, “Co-residuated lattice with application,” Fuzzy Systems and Mathematics, vol. 19, pp. 1–6, 2005 (Chinese). View at Google Scholar
  13. M. C. Zheng, Z. K. Shi, and Y. Liu, “Triple I method of approximate reasoning on Atanassov's intuitionistic fuzzy sets,” International Journal of Approximate Reasoning, vol. 55, no. 6, pp. 1369–1382, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Liu and M. Zheng, “The dual triple I methods of FMT and IFMT,” Mathematical Problems in Engineering, vol. 2014, Article ID 507401, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. C. Zheng, G. J. Wang, and Y. Liu, “Ideals and embedding theorem of co-residuated lattices,” Journal of Shaanxi Normal University (Natural Science Edition), vol. 34, pp. 1–6, 2006 (Chinese). View at Google Scholar
  16. L. Z. Liu and K. T. Li, “Fuzzy filters of BL-algebras,” Information Sciences, vol. 173, no. 1–3, pp. 141–154, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. L. Z. Liu and K. T. Li, “Fuzzy Boolean and positive implicative filters of BL-algebras,” Fuzzy Sets and Systems, vol. 152, no. 2, pp. 333–348, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. B. Jun, Y. Xu, and X. H. Zhang, “Fuzzy filters of MTL-algebras,” Information Sciences, vol. 175, no. 1-2, pp. 120–138, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Q. Zhu and Y. Xu, “On filter theory of residuated lattices,” Information Sciences, vol. 180, no. 19, pp. 3614–3632, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus